# SDR PG9A2019FA0000066

- Difficulty date: March 9, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N942AE
- Make and model: Snias AS350B3
- Aircraft serial: 7865
- Aircraft time: 4,602 hours, 36,498 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: S6111EC2
- Part serial: 1C322551
- Condition: Unserviceable
- Location: Ac Ssytem
- Part time: 4,602 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE COMMING FROM RIGHT FRONT AIRCOND VENT.
